# SDR ASOA04097

- Difficulty date: February 7, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Condition: Clogged
- Location: Rt Engine
- Part time: 6,503 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4553 - DURING CRUISE FROM DTW-DFW, AT APPROXIMATELY 31,000 FEET THE CREW RECEIVED A RIGHT ENGINE LOW OIL PRESSURE WARNING MESSAGE.  THE OIL PRESSURE FLUCTUATED BETWEEN 25-33 PSI OCCASIONALLY DROPPING BELOW 25 PSI AND THEN SLOWLY DECREASING.  OIL TEMPERATURE WAS SLIGHTLY ELEVATED ON THE RIGHT ENGINE TO AROUND 135 DEGREES.  QRH PROCEDURES WERE COMPLIED WITH AND THE CREW SHUT DOWN THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED INTO CVG, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LUBE AND SCAVENGER PUMP ON THE RIGHT ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
